# SDR VNAA20250524002

- Difficulty date: April 5, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 36,662 hours, 47,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH6703926556SH6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF FAIRINGS 195AL, 195BB, 195DL, 196AR AND 196DR BTW FS 847.00 TO FS 977.00 AT AFT FUSELAGE WAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01.   ON SKIN SETTLEMENT AREA WAS EVALUATED WITHIN LIMITS PER CRJ-700 SRM 53-51-01-101-003-A01, CRJ700 SRM 53-51-01-101-004-A01 AND CRJ700 SRM 53-51-01-101-002-A01. ON SUPPORT STRUCTURE ANGLE LH (FS879), ANGLE RH (FS879), STRAP LH (FS909), STRAP RH (FS909) AND ANGLE M (FS 939) WERE EVALUATED WITHIN LIMITS PER CRJ700 SRM 53-00-00-101-001-A01, ANGLE LH (FS 939), ANGLE RH (FS 939)  AND STRAP MID (FS909) WERE EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-00-101-001-A01 AND WERE REPLACED PER CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-13-001-001-A01
